Beta blocker overdose
is a topic covered in the Diagnosaurus
To view the entire topic, please sign in or purchase a subscription.
Emergency Central is a collection of disease, drug, and test information including 5-Minute Emergency Medicine Consult, Davis’s Drug, McGraw-Hill Medical’s Diagnosaurus®, Pocket Guide to Diagnostic Tests, and MEDLINE Journals created for emergency medicine professionals. Explore these free sample topics:
There's more to see -- the rest of this entry is available only to subscribers.
Last updated: December 1, 2014
Zeiger, Roni F.. "Beta Blocker Overdose." Diagnosaurus, 4th ed., McGraw-Hill Education, 2014. Emergency Central, emergency.unboundmedicine.com/emergency/view/Diagnosaurus/114916/all/Beta_blocker_overdose.
Zeiger RF. Beta blocker overdose. Diagnosaurus. McGraw-Hill Education; 2014. https://emergency.unboundmedicine.com/emergency/view/Diagnosaurus/114916/all/Beta_blocker_overdose. Accessed July 6, 2020.
Zeiger, R. F. (2014). Beta blocker overdose. In Diagnosaurus (4th edition). McGraw-Hill Education. Retrieved July 06, 2020, from https://emergency.unboundmedicine.com/emergency/view/Diagnosaurus/114916/all/Beta_blocker_overdose
Zeiger RF. Beta Blocker Overdose [Internet]. In: Diagnosaurus. McGraw-Hill Education; 2014. [cited 2020 July 06]. Available from: https://emergency.unboundmedicine.com/emergency/view/Diagnosaurus/114916/all/Beta_blocker_overdose.
TY - ELEC
T1 - Beta blocker overdose
ID - 114916
A1 - Zeiger,Roni F,
Y1 - 2014/12/01/
BT - Diagnosaurus
UR - https://emergency.unboundmedicine.com/emergency/view/Diagnosaurus/114916/all/Beta_blocker_overdose
PB - McGraw-Hill Education
ET - 4
DB - Emergency Central
DP - Unbound Medicine